# SDR VNAA2017011600020

- Difficulty date: January 16, 2017
- Submitted: January 20, 2017
- Operation: Air carrier
- Aircraft: N514AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10119
- Aircraft time: 32,834 hours, 23,741 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 319 - 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR STEP PLATE SUPPORT BRACKET ATTACH ANGLES ARE CORRODED.  REMOVED AND REPLACED THE ATTACH ANGLES.
